MathSciNet Relay Station
MathSciNet bibliographic data
MR2170563 34L30 (34B40 34L05 47E05 47J10)
Drábek, Pavel; Kufner, Alois Discreteness and simplicity of the spectrum of a quasilinear Sturm-Liouville-type problem on an infinite interval. Proc. Amer. Math. Soc. 134 (2006), no. 1, 235–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement